# SDR DALA2019011400229

- Difficulty date: January 30, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 53,870 hours, 25,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0404703) WHILE IN ATL FOR A SCHEDULED MAINTENANCE VISIT, MTC FOUND A DENT COMMON TO THE FUSELAGE SKIN AT STA 380, S-16L. MAINTENANCE REPAIRED DENT PER ERA 565436-14.
